# SDR RRXA98300

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4611284502
- Condition: Cracked
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LONGERON 11 RIGHT END FITTING (PN: 4611284-502) CRACKED, AT STA 70.  REMOVED FITTING, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW FITTING BY MATERIAL SUBSTITUTION IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-04780.
